Alert archive / Wisconsin / Frost Advisories in 2008

Frost Advisory 3, NWS Milwaukee, WI

October 3, 200820 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Oct 3, 2008, 3:27 AM CDT for 20 counties in Wisconsin. It took effect at Oct 3, 2008, 12:12 PM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2008, 3:27 AM CDT (08:27 UTC)
In effect from
Oct 3, 2008, 12:12 PM CDT
Expired
Oct 4, 2008, 7:00 AM CDT
In force
19 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMKX 030827
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 AM CDT FRI OCT 3 2008

...FIRST WIDESPREAD FROST OF THE FALL SEASON...

.HIGH PRESSURE WILL SETTLE OVER THE BADGER STATE TODAY AND
TONIGHT. LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR GOOD
RADIATIONAL COOLING TONIGHT...WITH TEMPERATURES FALLING INTO THE
LOWER TO MID 30S AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST WILL
DEVELOP.

WIZ046-047-051-052-056>059-062>065-067>070-031630-
/O.NEW.KMKX.FR.Y.0003.081004T0500Z-081004T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA
327 AM CDT FRI OCT 3 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY. 

FROST WILL DEVELOP AWAY FROM LAKE MICHIGAN AFTER MIDNIGHT TONIGHT
AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
4 follow-up statements
000 
WWUS73 KMKX 031712
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 PM CDT FRI OCT 3 2008

...FIRST WIDESPREAD FROST OF THE FALL SEASON...

.HIGH PRESSURE WILL SETTLE OVER THE BADGER STATE THROUGH TONIGHT.
LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL
COOLING TONIGHT...WITH TEMPERATURES FALLING INTO THE LOWER TO MID
30S AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST WILL
DEVELOP....ESPECIALLY INLAND FROM LAKE MICHIGAN.

WIZ060-066-071-072-040115-
/O.EXA.KMKX.FR.Y.0003.081004T0500Z-081004T1200Z/
OZAUKEE-MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...PORT WASHINGTON...MILWAUKEE...RACINE...
KENOSHA
1212 PM CDT FRI OCT 3 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY. 

FROST WILL DEVELOP AWAY FROM LAKE MICHIGAN AFTER MIDNIGHT TONIGHT
AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

WIZ046-047-051-052-056>059-062>065-067>070-040115-
/O.CON.KMKX.FR.Y.0003.081004T0500Z-081004T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA
1212 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY. 

FROST WILL DEVELOP TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO
MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
CRAVEN/COLLAR
000 
WWUS73 KMKX 040111
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
811 PM CDT FRI OCT 3 2008

...FIRST WIDESPREAD FROST OF THE FALL SEASON...

.HIGH PRESSURE WILL SETTLE OVER THE BADGER STATE THROUGH TONIGHT.
LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL
COOLING TONIGHT...WITH TEMPERATURES FALLING INTO THE LOWER TO MID
30S AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST WILL DEVELOP....
ESPECIALLY INLAND FROM LAKE MICHIGAN.

WIZ046-047-051-052-056>060-062>072-040915-
/O.CON.KMKX.FR.Y.0003.081004T0500Z-081004T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
811 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT SATURDAY. 

FROST WILL DEVELOP TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO
MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
DAVIS
000 
WWUS73 KMKX 040841
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT SAT OCT 4 2008

...FIRST WIDESPREAD FROST OF THE FALL SEASON...

.HIGH PRESSURE OVER THE BADGER STATE HAS BROUGHT LIGHT WINDS AND
CLEAR SKIES ALLOWING FOR GOOD RADIATIONAL COOLING OVERNIGHT.
TEMPERATURES HAVE FALLEN INTO THE LOWER TO MID 30S AWAY FROM LAKE
MICHIGAN. WIDESPREAD FROST HAS DEVELOPED...ESPECIALLY INLAND FROM
LAKE MICHIGAN.

WIZ046-047-051-052-056>060-062>072-041200-
/O.CON.KMKX.FR.Y.0003.000000T0000Z-081004T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
341 AM CDT SAT OCT 4 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

OVERNIGHT TEMPERATURES IN THE LOWER TO MIDDLE 30S AWAY FROM LAKE
MICHIGAN HAVE PRODUCED WIDESPREAD FROST. THE FROST IS EXPECTED TO
RAPIDLY DISSIPATE AFTER SUNRISE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

REM
000 
WWUS73 KMKX 041213
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 AM CDT SAT OCT 4 2008

...FROST ADVISORY HAS EXPIRED...

.WIDESPREAD FROST WILL MELT WITH THE MORNING SUN AND WARMING
TEMPERATURES...SO THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE.

WIZ046-047-051-052-056>060-062>072-041315-
/O.EXP.KMKX.FR.Y.0003.000000T0000Z-081004T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
713 AM CDT SAT OCT 4 2008

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

WIDESPREAD FROST WILL RAPIDLY MELT AWAY WITH THE MORNING SUN.
THEREFORE THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE.
TEMPERATURES FELL INTO THE LOWER TO MIDDLE 30S AWAY FROM LAKE
MICHIGAN...BUT ARE EXPECTED TO REBOUND INTO THE LOWER 40S BY 9 AM.
THE FROST WILL BE SLOWER TO MELT IN SHADED AREAS AND LOW-LYING
LOCATIONS.

$$

REM

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 2, 2:39 PM CDT, 12 hours 48 minutes earlier.

Area forecast discussion, Oct 2, 2:39 PM CDT, 12 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT THU OCT 2 2008

CORRECTED TO REMOVE SMALL CRAFT ADVISORY IN WWA SECTION AT END

.SHORT TERM...SATELLITE LOOP SHOWED TWO BANDS OF CLOUDS...LOWER
AND MID LEVELS...WILL ROTATE SOUTH THRU WI THIS EVENING. WILL KEEP
CHANCE FOR INSTABILITY SHOWERS GOING THIS EVENING FOR CONTINUITY
WITH PREVIOUS FORECASTS AND MY NEIGHBORS. CLEARING TO TAKE PLACE
OVER WESTERN PART OF MY COUNTY WARNING TONIGHT...SO PATCHY FROST
TONIGHT THAT AREA. HIGH PRESSURE RIDGE BUILDS INTO WI AREA ON FRIDAY.

WITH SURFACE RIDGE...LIGHT WINDS...CLEAR SKIES FOR FRIDAY
NIGHT...WILL CONTINUE WITH PREVIOUS FORECAST OF WIDESPREAD FROST
AWAY FROM LAKE MICHIGAN. WILL LEAVE TO MIDNIGHT CREW TONIGHT TO
ISSUE A FROST ADVISORY IF IT STILL LOOKS GOOD.

.LONG TERM...AFTER RIDGE MOVES EAST OF WISCONSIN ON
SATURDAY...BOTH GFS AND ECMWF MODELS SUGGEST A WEAK SHORT WAVE
PUNCHES THRU THE UPPER-LEVEL RIDGE BY LATE SATURDAY NIGHT WITH
WARM AIR ADVECTION SETTING UP BETWEEN 850 MB AND 700 MB OVER IOWA
INTO SOUTHWEST WI. MODELS GENERATE A CHANCE FOR SHOWERS AT THAT
TIME OVER SW WI. WILL GO ALONG WITH THAT IDEA...BUT I NOTICE THE
NAM DOESNT BUY INTO THAT IDEA. DRY LOW LEVEL AIR OVER SOUTHERN
WISCONSIN SHOULD CUT DOWN ON PCPN AMOUNTS...SO WILL ONLY GO WITH A
CHANCE FOR LATE SATURDAY NIGHT.

ON SUNDAY...WARM AIR ADVECTION CONTINUES AND MODELS SUGGEST A WARM
FRONT AT 850 MB PUSHES NORTHEAST THROUGH WI. HOWEVER...UPPER RIDGE
HOLDS ON MISSISSIPPI RIVER. IN ANY CASE...WILL CONTINUE WITH RAIN
CHANCES FOR SUNDAY AND SUNDAY NIGHT DUE TO THE WARM AIR ADVECTION
AND WEAK RIPPLES ALOFT.

FOR MONDAY INTO MID-WEEK...UPPER LEVEL LOW PRESSURE DROPS INTO
SOUTHERN PLAINS...AND MODELS ROTATE WEAK RIPPLES AROUND THE LOW.
THUS MODELS SUGGEST CHANCE OF SHOWERS/STORMS THROUGH THIS TIME
PERIOD. MODELS DIFFER ON HOW TO EJECT THIS UPPER LOW NORTHEAST TO
WESTERN GREAT LAKES REGION OR NORTHERN PLAINS AREA...IN BOTH
TIMING AND POSITION. THUS...AT THIS TIME CAN ONLY GO WITH A CHANCE
OF SHOWERS/STORMS DURING THIS TIME PERIOD. SHOULD THE SURFACE
FRONT PUSH NORTH INTO SOUTHERN WISCONSIN...THEN WE WILL HAVE A
WARM UP INTO THE 70S...AND ONE CAN NOT RULE OUT A SEVERE STORM
DEPENDING ON ULTIMATE POSITION OF FRONTS...LOW LEVEL JET...AND SO ON.

&&

.AVIATION...VFR CEILINGS WITH SCATTERED LIGHT RAIN SHOWERS EXPECTED
UNTIL MID EVENING. BACK DOOR COLD FRONT THEN SWEEPS THROUGH TAF
SITES AROUND 03Z TO 04Z FRIDAY...WITH A QUICK WIND SHIFT TO THE
NORTHEAST. BRIEF GUSTY WINDS ARE POSSIBLE AT KMKE AND KENW WITH THE
FRONTAL PASSAGE. VFR CLOUD DECK SHOULD BREAK UP TOWARD DAWN ON
FRIDAY...AS DRIER AIR WORKS INTO THE AREA. SUNNY DAY WITH LIGHT
WINDS EXPECTED ON FRIDAY.

&&

.MARINE...SMALL CRAFT ADVISORY WILL BE CANCELLED WITH AFTERNOON
NEARSHORE ISSUANCE. MID LAKE BUOY REPORTING 4 FOOT WAVES. GIVEN THE
OBSERVED WESTERLY FETCH OF 10 TO 20 KNOTS...FEEL SMALL CRAFT
CRITERIA WAVES NOT OCCURRING IN THE NEARSHORE WATERS. NO WHITECAPS
SEEN ON WEB CAMERA IMAGES OF THE NEARSHORE WATERS AS WELL.

BACK DOOR COLD FRONT TO SWEEP ACROSS THE NEARSHORE WATERS BETWEEN
01Z AND 05Z FRIDAY. QUICK WIND SHIFT TO THE NORTHEAST EXPECTED WITH
THE FRONT. BRIEF GUSTY WINDS TO 20 KNOTS ARE POSSIBLE IMMEDIATELY
BEHIND THE FRONT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.

&&

SHORT/LONG TERM...34
AVIATION/MARINE...08
Hazardous weather outlook, Oct 2, 5:58 PM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 PM CDT THU OCT 2 2008

WIZ046-047-051-052-056>060-062>072-031200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
558 PM CDT THU OCT 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

PATCHY FROST IS EXPECTED OVER MOST OF SOUTH CENTRAL WISCONSIN...AND
NORTHERN PORTIONS OF SOUTHEAST WISCONSIN AWAY FROM LAKE MICHIGAN
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

AREAS OF FROST ARE EXPECTED ACROSS SOUTHERN WISCONSIN FRIDAY
NIGHT...EXCEPT FOR PATCHY FROST NEAR LAKE MICHIGAN. FROST ADVISORIES
MAY BE NEEDED FOR SOUTH CENTRAL AND A LARGE PORTION OF SOUTHEAST
WISCONSIN FRIDAY NIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE AT TIMES LATE SATURDAY NIGHT
THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT
AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-031200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
558 PM CDT THU OCT 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE AT TIMES SUNDAY AND SUNDAY
NIGHT. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY.

REM
WWW.WEATHER.GOV/MKX

Nearby

Frost Advisories in Wisconsin, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.